Bulletin of the American Mathematical Society

On normal metrics, and a theorem of Cohn-Vossen

Robert Finn

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 6 (1964), 772-773.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526329

Mathematical Reviews number (MathSciNet)
MR0167902

Zentralblatt MATH identifier
0192.27204

Citation

Finn, Robert. On normal metrics, and a theorem of Cohn-Vossen. Bull. Amer. Math. Soc. 70 (1964), no. 6, 772--773. https://projecteuclid.org/euclid.bams/1183526329


Export citation

References

  • 1. S. Cohn-Vossen, Kürzeste Wege und Totalkrümmung auf Flächen, Compositio Math. 2 (1935), 69-133.
  • 2. A. Huber, On subharmonic functions and differential geometry in the large, Comment. Math. Helv. 32 (1957), 13-72.